Has anyone here experienced this side effect? My recent health newsletter that I just received today stated that it does.
G mc: Your newsletter was correct. This is what I found.
Some of the side effects that can occur with hydrochlorothiazide may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects.
Incidence not known:
decreased interest in sexual intercourse
inability to have or keep an erection
loss in sexual ability, desire, drive, or performance
If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care provider.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Aug 2010 • 1 answer
Updated 9 Mar 2012 • 2 answers
Updated 26 Jan 2018 • 2 answers
Updated 4 Sep 2013 • 1 answer
Updated 27 Nov 2018 • 11 answers